# SDR GTIA040730

- Difficulty date: August 14, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 779 - LEVEL AT FL280, FLOW LT ILLUMINATED AND CABIN ALT STARTED CLIMBING.  PRESSURIZATION CONFIRMED FULL FORWARD.  DESCENDED INITIATED AND CABIN PRESSURIZATED AT 17000 FLOW LIGHT OUT COMPLIED WITH QRH PROC.  REMOVED AND REPLACED 7 CONTROLLER/SELECTOR WITH 5 SELECTOR.  PERFORMED RATE LOGIC ALTITUDE SELECTION AND FLOW LIGHT CHECKS.  (M)
